# SDR IIF2001F00004

- Difficulty date: May 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N407JR
- Make and model: Bell 407
- Aircraft serial: 53245
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 40703080101
- Part serial: 53244
- Condition: Cracked
- Location: Horzontal Stab
- Part time: 2,225 hours
- Component: Tail Boom, Bell
- Component part number: 407030801101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH DAILY AIRCRAFT INSPECTION, FOUND A CRACK ON TAILBOOM, LEFT SIDE AT HORIZONTAL STABILIZER AREA.
